On the solvability of a variational inequality in the theory of nonlinear nonstationary filtration
Differencialʹnye uravneniâ, Tome 32 (1996) no. 7, pp. 958-965
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1996_32_7_a12,
author = {A. D. Lyashko and M. E. Mayorova and M. F. Pavlova},
title = {On the solvability of a variational inequality in the theory of nonlinear nonstationary filtration},
journal = {Differencialʹnye uravneni\^a},
pages = {958--965},
year = {1996},
volume = {32},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1996_32_7_a12/}
}
TY - JOUR AU - A. D. Lyashko AU - M. E. Mayorova AU - M. F. Pavlova TI - On the solvability of a variational inequality in the theory of nonlinear nonstationary filtration JO - Differencialʹnye uravneniâ PY - 1996 SP - 958 EP - 965 VL - 32 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_1996_32_7_a12/ LA - ru ID - DE_1996_32_7_a12 ER -
%0 Journal Article %A A. D. Lyashko %A M. E. Mayorova %A M. F. Pavlova %T On the solvability of a variational inequality in the theory of nonlinear nonstationary filtration %J Differencialʹnye uravneniâ %D 1996 %P 958-965 %V 32 %N 7 %U http://geodesic.mathdoc.fr/item/DE_1996_32_7_a12/ %G ru %F DE_1996_32_7_a12
A. D. Lyashko; M. E. Mayorova; M. F. Pavlova. On the solvability of a variational inequality in the theory of nonlinear nonstationary filtration. Differencialʹnye uravneniâ, Tome 32 (1996) no. 7, pp. 958-965. http://geodesic.mathdoc.fr/item/DE_1996_32_7_a12/